×

zbMATH — the first resource for mathematics

On a class of conditional Köthe function spaces. (English) Zbl 0173.15501

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Intégration. Chaps. I?IV, Act. Sci. Ind. 1175, Paris 1952.
[2] Chillingworth, H. R.: Generalized ?dual? sequence spaces. Nederl. Akad. Wet. Proc. Ser. A61, 307-315 (1958). · Zbl 0083.10402
[3] Dieudonné, J.: Sur les espaces de Köthe. J. Analyse Math.1, 81-115 (1951). · Zbl 0044.11703
[4] Köthe, G.: Topologische lineare Räume I. Berlin-Göttingen-Heidelberg: Springer 1960. · Zbl 0093.11901
[5] ??, andO. Toeplitz: Lineare Räume mit unendlich vielen Koordinaten und Ringe unendlicher Matrizen. J. reine angew. Math.171, 193-226 (1934). · Zbl 0009.25704
[6] Matthews, G.: Generalized rings of infinite matrices. Nederl. Akad. Wet. Proc., Ser. A61, 298-306 (1958). · Zbl 0083.10501
[7] Pietsch, A.: Verallgemeinerte vollkommene Folgenräume. Schriftenreihe der Inst. für Math., Heft 12. Berlin: Akad. Verlag 1962. · Zbl 0105.30701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.